# SDR 2008UALA05638

- Difficulty date: September 6, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 58,473 hours, 32,594 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Part number: ACP2788AB04
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO TRANSMIT ON ANY ACP SELECTIONS FROM CAPTAIN'S SIDE.  RTFL. REPLACED THE CAPT'S ACP AND THE REMOTE ELECTRONICS UNIT.
